Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An isoperimetric theorem on the cube and the Kintchine-Kahane inequalities

Author: Michel Talagrand
Journal: Proc. Amer. Math. Soc. 104 (1988), 905-909
MSC: Primary 60E15; Secondary 60B11
MathSciNet review: 964871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For vectors $ {x_1}, \ldots, {x_n}$ in a Banach space, we bound the deviation of $ \left\Vert {\sum\nolimits_{i \leq n} {{\varepsilon _i}{x_i}} } \right\Vert$ from its median.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60E15, 60B11

Retrieve articles in all journals with MSC: 60E15, 60B11

Additional Information

PII: S 0002-9939(1988)0964871-7
Keywords: Hamming distance, concentration of measure, Kintchine-Kahane inequalities, Bernoulli randomization
Article copyright: © Copyright 1988 American Mathematical Society